# SDR CA051223007

- Difficulty date: November 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8101
- Aircraft time: 43,531 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Condition: Faulty
- Location: Reduction Gbox
- Component: Engine Bmep/Tor
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, THE ENGINE PROPELLER FEATHERED UNCOMMANDED ACCOMPANIED BY AN ENGINE OVER-TORQUE.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED A FAULTY ENGINE TORQUE SENSOR.
